Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having pain in knees. Painful while climbing up and down, stairs and boarding vehicles. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Hi, I am having a terrible pain in my both knees for last couple of years. It is really painful climbing up and own the stairs, boarding handpulled rickshaws etc. A few days before when I kneeled down suddenly I expirienced that something bursted just above my knees as if a baloon bursted and I was not in a position to move my legs for next few minutes. Please help.
Posted Thu, 11 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 12 hours later

Thanks for your query.

I suggest you to get an Xray of the knee joint as soon as possible. There may also be need for an MRI depending on the xray finding which may show tear in the menicus or any other ligaments in the joint.

Meanwhile do restrict any kind of movement in the joint and immobilize it with a splint.

Take painkillers like Aceclofenac if the pain is unbearable.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor